# SDR ABXA000077

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT GEAR UNSAFE LIGHT ILLUMINATED WITH THE HANDLE UP.  CREW REPORTED GEAR CYCLED SEVERAL TIMES, NO HELP.
